# SDR V0XD20150929202

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 27,988 hours, 20,212 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AT FS 985.00, STRINGER 27, EXISTING MAJOR REPAIR, TRIPLER HAS GOUGE.  REMOVED, FABRICATED & REPLACED TRIPLER IAW REO 670-53-61-851, DATED 28 MARCH 2012 & AMM 20-80-00.
